zbMATH — the first resource for mathematics

A class of logarithmically completely monotonic functions. (English) Zbl 1202.33002
Summary: The main object of this work is to give some conditions for a class of functions to be logarithmically completely monotonic. Our result is shown to be an extension of a result which was proven in the recent literature on this subject.

33B15 Gamma, beta and polygamma functions
Full Text: DOI
[1] Atanassov, R.D.; Tsoukrovski, U.V., Some properties of a class of logarithmically completely monotonic functions, C. R. acad. bulgare sci., 41, 21-23, (1988) · Zbl 0658.26010
[2] Chen, C.-P.; Qi, F., Logarithmically completely monotonic functions relating to the gamma function, J. math. anal. appl., 321, 405-411, (2006) · Zbl 1099.33002
[3] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F.G., Higher transcendental functions, Vol. 1, (1953), McGraw-Hill Book Company New York, Toronto and London · Zbl 0051.30303
[4] Gradshteyn, I.S.; Ryzhik, I.M., Table of integrals, series, and products, (2000), Academic Press New York · Zbl 0981.65001
[5] Guo, S.; Qi, F.; Srivastava, H.M., Supplements to a class of logarithmically completely monotonic functions associated with the gamma function, Appl. math. comput., 197, 768-774, (2008) · Zbl 1139.33300
[6] Horn, R.A., On infinitely divisible matrices, kernels, and functions, Z. wahrsch. verw. gebiete, 8, 219-230, (1967) · Zbl 0314.60017
[7] Lin, S.-D.; Chao, Y.-S.; Srivastava, H.M., Some expansions of the exponential integral in series of the incomplete gamma function, Appl. math. lett., 18, 513-520, (2005) · Zbl 1087.33001
[8] Magnus, W.; Oberhettinger, F.; Soni, R.P., Formulas and theorems for the special functions of mathematical physics, (1966), Springer-Verlag New York · Zbl 0143.08502
[9] Qi, F.; Chen, C.-P., A complete monotonicity property of the gamma function, J. math. anal. appl., 296, 603-607, (2004) · Zbl 1046.33001
[10] Srivastava, H.M., Remarks on some series expansions associated with certain products of the incomplete gamma functions, Comput. math. appl., 46, 1749-1759, (2003) · Zbl 1054.33003
[11] Srivastava, H.M.; Choi, J., Series associated with the zeta and related functions, (2001), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 1014.33001
[12] Widder, D.V., The Laplace transform, (1946), Princeton University Press Princeton · Zbl 0060.24801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.